# SDR CA000315004

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,856 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010107
- Condition: Leaking
- Location: Hyd System
- Part time: 26,167 hours, 26,892 cycles
- Component: Hydraulic Main S
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON START-UP, THE GROUND HANDLER NOTICED HYDRAULIC FLUID DRIPPING FROM THE NOSE GEAR AREA.  INVESTIGATION REVEALED THAT THERE WAS A PIN HOLE IN THE NLG UP LINE FWD OF OXYGEN BOTTLES.
